# SDR DALA2023021401138

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 70,340 hours, 26,652 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9047002) DURING INSPECTION FOUND LT NOSE WHEEL GEAR DOOR DAMAGED BY TUG. REMOVED AND REPLACED LT NOSE WHEEL GEAR DOOR ASSY PER B737 AMM 32-22. NO OTHER DAMAGE NOTED. RIG AND OPS CK GOOD.
